In Stock

Flixonase Allergy Relief Nasal Spray

15.90

Flixonase Allergy Relief treats and prevents hayfever and allergic rhinitis including from dust mites and animal dander. It helps relieve symptoms such as sneezing, itchy and watery eyes and a runny, itchy or blocked-up nose, for up to 24 hours. Treats and prevents allergy symptoms Fast onset, 24 hour relief…

Description

Flixonase Allergy Relief treats and prevents hayfever and allergic rhinitis including from dust mites and animal dander. It helps relieve symptoms such as sneezing, itchy and watery eyes and a runny, itchy or blocked-up nose, for up to 24 hours.

  • Treats and prevents allergy symptoms
  • Fast onset, 24 hour relief
  • Maximum benefit achieved in just 3-4 days
  • Non drowsy
  • Use once a day

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 3 per order.

How to Use

1.Shake the bottle well and remove the dust cap.

2. Blow your nose gently.

3. Close one nostril as shown and put the nozzle in the other nostril. Tilt your head forward slightly and keep the bottle upright. Hold the bottle as shown (Picture 3).

4. Start to breathe in slowly through your nose. While you are breathing in, squirt a spray of fine mist into your nostril by pressing down firmly on the collar with your fingers (Picture 4).

5. Breathe out through your mouth. Repeat step 4 to take a second spray in the same nostril.

6. Remove the nozzle from this nostril and breathe out through your mouth (Picture 5).

7. Repeat steps 3 to 6 for the other nostril.

8. After using the spray, wipe the nozzle carefully with a clean tissue or handkerchief and replace the dust cap.

Each spray contains Fluticasone Propionate 50 micrograms.

Flixonase Allergy Relief treats and prevents allergic rhinitis including hayfever, dust mites and animal dander.

Do not use Flixonase

• if you have ever had an allergic reaction to fluticasone propionate or to any of the other ingredients.

• if you are under 18 years.

• for more than 6 months unless your doctor tells you to

Take special care and check with your doctor before you take this medicine

• If you have a high temperature, cold or if you have or recently had a nasal or sinus infection.

• If you have recently had surgery, an injury or ulcers in your nose. If you are taking other medicines

Talk to your doctor before using this medicine

If you are taking any medicines; particularly corticosteroid medicines (including eczema creams, asthma inhalers, tablets, injections, nasal sprays, and eye or nose drops); or ketoconazole (for fungal infections). You must not use this product if you are taking Ritonavir (an anti-HIV medicine) unless told by your doctor.

Pregnancy and breastfeeding

Talk to your doctor before using Flixonase Allergy Relief if you are pregnant, trying to become pregnant or are breastfeeding.

The following side effects may occur:

• Sneezing after using the spray but this soon stops. • You may notice an unpleasant taste or smell. • Nose bleeds. • Dryness or irritation in the nose or throat. • Headache. • Small holes (perforations) in the ridge inside the nose that separates the nostrils.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Reviews

There are no reviews yet.

Be the first to review “Flixonase Allergy Relief Nasal Spray”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsFlixonase Allergy Relief Nasal Spray removeParacetamol 125mg Suppositories - 10 Pack removeLyclear Creme Rinse removeCalpol Infant 2m+ Strawberry Sugar Free removeLyclear Treatment Spray & Comb 100ml removeLyclear Leave-In Spray 100ml remove
ImageFlixonase Allergy Relief Nasal SprayParacetamol 125mg Suppositories – 10 PackLyclear Creme RinseCalpol Infant 2m+ Strawberry Sugar FreeLyclear Treatment Spray & Comb 100mlLyclear Leave-In Spray 100ml
SKU
Rating
Price15.909.5010.5017.993.698.1014.9914.99
Stock

Out of stock

Only 1 left in stock

Out of stock

AvailabilityOut of stockOnly 1 left in stockOut of stock
Add to cart

Add to cart

Add to cart

Select options

Select options

Add to cart

Read more

DescriptionFlixonase Allergy Relief treats and prevents hayfever and allergic rhinitis including from dust mites and animal dander. It helps relieve symptoms such as sneezing, itchy and watery eyes and a runny, itchy or blocked-up nose, for up to 24 hours. Treats and prevents allergy symptoms Fast onset, 24 hour relief...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...
ContentFlixonase Allergy Relief treats and prevents hayfever and allergic rhinitis including from dust mites and animal dander. It helps relieve symptoms such as sneezing, itchy and watery eyes and a runny, itchy or blocked-up nose, for up to 24 hours.
  • Treats and prevents allergy symptoms
  • Fast onset, 24 hour relief
  • Maximum benefit achieved in just 3-4 days
  • Non drowsy
  • Use once a day
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 3 per order. How to Use 1.Shake the bottle well and remove the dust cap. 2. Blow your nose gently. 3. Close one nostril as shown and put the nozzle in the other nostril. Tilt your head forward slightly and keep the bottle upright. Hold the bottle as shown (Picture 3). 4. Start to breathe in slowly through your nose. While you are breathing in, squirt a spray of fine mist into your nostril by pressing down firmly on the collar with your fingers (Picture 4). 5. Breathe out through your mouth. Repeat step 4 to take a second spray in the same nostril. 6. Remove the nozzle from this nostril and breathe out through your mouth (Picture 5). 7. Repeat steps 3 to 6 for the other nostril. 8. After using the spray, wipe the nozzle carefully with a clean tissue or handkerchief and replace the dust cap. Each spray contains Fluticasone Propionate 50 micrograms. Flixonase Allergy Relief treats and prevents allergic rhinitis including hayfever, dust mites and animal dander. Do not use Flixonase • if you have ever had an allergic reaction to fluticasone propionate or to any of the other ingredients. • if you are under 18 years. • for more than 6 months unless your doctor tells you to Take special care and check with your doctor before you take this medicine • If you have a high temperature, cold or if you have or recently had a nasal or sinus infection. • If you have recently had surgery, an injury or ulcers in your nose. If you are taking other medicines Talk to your doctor before using this medicine If you are taking any medicines; particularly corticosteroid medicines (including eczema creams, asthma inhalers, tablets, injections, nasal sprays, and eye or nose drops); or ketoconazole (for fungal infections). You must not use this product if you are taking Ritonavir (an anti-HIV medicine) unless told by your doctor. Pregnancy and breastfeeding Talk to your doctor before using Flixonase Allergy Relief if you are pregnant, trying to become pregnant or are breastfeeding. The following side effects may occur: • Sneezing after using the spray but this soon stops. • You may notice an unpleasant taste or smell. • Nose bleeds. • Dryness or irritation in the nose or throat. • Headache. • Small holes (perforations) in the ridge inside the nose that separates the nostrils. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION
Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2x 59ml, 59ml

Size

140ml, 60 ml